| Catalog Number |
02.12.0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 july 2024.Lot 2114930: (b)(4) items manufactured and released on 21-dec-2021.Expiration date: 2026-12-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had knee instability, due to laxity.At about 1 year and 2 months post primary the surgeon revised the 12mm poly to a 14mm poly and resurfaced the native patella.The surgery was completed successfully.